RUS  ENG
Full version
JOURNALS // Russian Universities Reports. Mathematics // Archive

Tambov University Reports. Series: Natural and Technical Sciences, 2018 Volume 23, Issue 123, Pages 395–401 (Mi vtamu38)

Scientific articles

Identification of Hammerstein systems of fractional order with a polynomial nonlinearity in the presence of a fractional white noise

D. V. Ivanova, A. V. Ivanovb

a Samara State University of Economics
b Samara State University of Transport

Abstract: An identification algorithm is proposed nonlinear dynamical systems of fractional order of the Hammerstein class. Designed algorithm allows you to get strongly consistent parameter estimates in the presence of observation noise in the form of fractional white noise. The results of numerical experiments showed high efficiency of the proposed identification algorithm in comparison with the least squares method (LS).

Keywords: fractional order difference, fractional white noise, least squares method (LS), the system of a class of Hammerstein, output error.

UDC: 519.254.1

Received: 22.04.2018

DOI: 10.20310/1810-0198-2018-23-123-395-401



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025